... pressure has been good for the last four months, but this month it has gotten high again. Could it have stayed in my system that long and now the lower dose not be enough?
Why did you reduce the dosage? I highly doubt the drug would stay in your system that long. If your doctor didn't tell you to cut back I would go back to 100mg and see if it comes back down. If your Doc did reduce the dosage then something else might be causing the rise. Either way I recommend you speak to your doctor about this.
- Losartan Information for Consumers
- Losartan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Losartan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking Losartan 50mg for a couple weeks now and seem to be feeling a little tired, not as?
Updated 9 Dec 2011 • 1 answer
Updated 5 Feb 2012 • 2 answers
Updated 6 Jun 2013 • 2 answers
Updated 5 Dec 2013 • 2 answers
Updated 20 Aug 2017 • 1 answer